Items where Author is "Durmishi, Emin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Durmishi, Emin (2019) SOME ALMOST INTEGERS GENERATED BY SOME PISOT NUMBERS. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 164-168. ISSN 2671-3039

Durmishi, Emin and Ibraimi, Alit (2018) Convergence in cone metric spaces with normal cones. Journal of Natural Sciences and Mathematics of UT, 3 (5-6). pp. 172-175. ISSN 2671-3039

This list was generated on Fri May 27 23:07:58 2022 CEST.